International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 153 | Views: 294

Research Paper | Mathematics | India | Volume 5 Issue 11, November 2016

Integral Type Inequlity in Fuzzy Metric Space Using Occasionally Weakly Compatible Mapping

G. P. Pandey | Sanjay Sharma [10]

Abstract: In this paper we use integral type inequality in fuzzy metric spaces and generalization of result [12] and the condition for three pairs of occasionally weakly compatible mapping (OWC) {F, S}, {G, T } and {H, U) } with integral type inequality have unique common fixed point.

Keywords: Fuzzy metric space, common fixed point, Fuzzy topology, completeness of Fuzzy metric space, weakly compatible maps, occasionally weakly compatible mapping OWC

Edition: Volume 5 Issue 11, November 2016,

Pages: 16 - 20

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait